# SDR QXEA2021081000397

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,807 hours, 35,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Bs 670-698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 23 FROM X670-X698, Y0.00 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 23 FROM X670-X698 Y0.00 IAW SRM 51-42-05-02-01, 51-41-05-00-01, 51-40-07-02-01, 51-42-75-02-01. ACCOMPLISHED APPLICATION OF F19 PRIMER AND ALUMINZED TOP COAT TO SEAT RAIL 23 IAW SRM 51-75-10-02-01, 51-15-15-02-01.
